# SDR DHL2005752004

- Difficulty date: April 26, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SBY PWR CHECK, FWD ENTRY DOOR EXIT LIGHT DID NOT ILLUMINATE.  REMOVED AND REPLACED FWD ENTRY DOOR EXIT LIGHT IAW M/M 33-50-00, CKS NORMAL.
